# SDR COMA9860144

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- System (JASC): 4980 · APU Exhaust System
- Part: Shield
- Part number: 601R9720419
- Condition: Cracked
- Location: Apu Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST SHIELD CRACKED.  REPLACED APU EXHAUST SHIELD.
